# SDR MEX2003533

- Difficulty date: November 23, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Loose
- Location: Hyd Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED AFTER TAKEOFF, RT HYDRAULIC QUANTITY DROPPED TO TWO WITH PRESSURE CORRECT.  DURING CHECK IT WAS DETECTED THAT THE MECHANISM BAR OF THE HYDRAULIC QUANTITY INDICATOR TRANSMITTER WAS DISCONNECTED.  RIGHT HYDRAULIC QUANTITY INDICATOR TRANSMITTER, BOLT END NUT WERE REINSTALLED IAW MM, TESTS CORRECT.
